# SDR CALA2022040600893

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN DR SILL BEAM AT FR.68 RH (A3NB-53-3-6187 ZONE 200 SEQ.618. LHT NR #5001115178-0010.
